MathSciNet Relay Station
MathSciNet bibliographic data
MR2718795 47J25 (47H10 47J20 49J40 65J15)
Jaiboon, Chaichana; Kumam, Poom A general iterative method for solving equilibrium problems, variational inequality problems and fixed point problems of an infinite family of nonexpansive mappings. J. Appl. Math. Comput. 34 (2010), no. 1-2, 407–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement